# SDR UALA2012061103182

- Difficulty date: June 8, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Bracket
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 70 RT SIDE ATTACH BRACKET AT PRESSURE BULKHEAD IS GOUGED.  REMOVED DAMAGE AND INSTALLED FREEZE PLUG PER SRM AND REINSTALLED FITTING PER SRM REF WU F4400T.   MAJOR REPAIR
